International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 721-725
A theorem for Fourier coefficients of a function of class
Department of Mathematics and Computer Science, Duquesne University, Pittsburgh 15282, PA, USA
Received 19 September 1989; Revised 20 December 1989
Copyright © 1990 A. K. Gaur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with the Fourier coefficients of a function of class . We give a necessary and sufficient condition for function to be of class for greater than one.